# SDR I5EA20110502

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N250MY
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 68,994 hours, 27,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CARGO DOOR BEARSTRAPS AFT CARGO PIT AT THE CARGO HANDLING LOADER CONTROL PANEL CUTOUT (BOX) LOWER LATCH. (OUTSIDE CONTROL)
